Proceedings of the Japan Academy, Series A, Mathematical Sciences

On modules with finite spanning dimension

Bhavanari Satyanarayana

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 61, Number 1 (1985), 23-25.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195514883

Digital Object Identifier
doi:10.3792/pjaa.61.23

Mathematical Reviews number (MathSciNet)
MR798029

Zentralblatt MATH identifier
0561.16010

Subjects
Primary: 16A53

Citation

Satyanarayana, Bhavanari. On modules with finite spanning dimension. Proc. Japan Acad. Ser. A Math. Sci. 61 (1985), no. 1, 23--25. doi:10.3792/pjaa.61.23. https://projecteuclid.org/euclid.pja/1195514883


Export citation

References

  • [1] P. Fleury: A Note on Dualizing Goldie Dimension. Canad. Math. Bull., 17, 511- 517 (1974).
  • [2] K. M. Rangaswamy: Modules with Finite Spanning Dimension, ibid., 20(2), 255-262 (1977).